# SDR AALA20010675

- Difficulty date: March 21, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP DRILL BIT GOUGE IN LONGERON 9R, STATION 313.  INSTALLED LONGERON REPAIR AS PER SRM 53-02 PAGE 48-53.  (M)
